On the complexity of the BKW algorithm on LWE. / Albrecht, Martin; Cid, Carlos; Faugere, Jean-Charles; Fitzpatrick, Robert; Perret, Ludovic.

In: Designs, Codes and Cryptography, Vol. 74, No. 2, 02.2015, p. 325-354.

Research output: Contribution to journalArticle

Published

Documents

Links

Original languageEnglish
Pages (from-to)325-354
Number of pages30
JournalDesigns, Codes and Cryptography
Volume74
Issue number2
Early online date19 Jul 2013
DOIs
Publication statusPublished - Feb 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 16948774